# SDR AALA201907089020

- Difficulty date: June 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING AILERON #3 HINGE PIN. REPLACED HINGE PIN PER TASK CARD 26C67557005.
